# SDR ASAA9910012

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 6104781
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER RECON AND PRIOR TO FLIGHT 61, SEVERAL EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED MID POSITION TRANSMITTER AND RECEIVER AT ROW 12, ALL LIGHTS OPERATE NORMALLY.  (M)
